# SDR IPXA11564062

- Difficulty date: December 31, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 690-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION ON LT FLOOR TO SIDEWALL SUPPORT AT BS 690 TO BS 750 INBD NUT PLATES AREA.  REPLACED FLOOR TO SIDEWALL SUPPORT. (SIDE PANEL) BS765-645, LBL20, WL156 IAW SRM 51-40-02, SRM 51-10-02, SRM 53-30-53-0I-1, SRM 53-00-53-1A1, AMM 25-50-02, SRM 51-40-05-0G, SRM 51-40-08-0G.
